MathSciNet Relay Station
MathSciNet bibliographic data
MR966175 (89g:60241) 60J60 (60J25 60J65)
Barlow, Martin T.; Perkins, Edwin A. Brownian motion on the Sierpiński gasket. Probab. Theory Related Fields 79 (1988), no. 4, 543–623.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement